# SDR YENA2024080601084

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR STRUCTURE BTW 1732 AND FR-20; "FUSELAGE FLOOR STRUCTURE, WEB AT Y 1732 BETWEEN FR 20/FR 24 WAS REPLACED I.A.W. A320 S.R.M. 51-72-11-911-001 MAY 01/24 REV.149 AND SRM 51-42-11 MAY 01/- 24 REV.149. ALL WORK ACCOMPLISHED ON MEXICANA WO 1282422, 131- 2003 NR 00597.
